Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 11, Pages 1958–1965 (Mi de8493)  

Ordinary Differential Equations

Liouville's theorem in optimal control problems

A. V. Pukhlikov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1196 kB)

English version:
Differential Equations, 1994, 30:11, 1808–1814

Bibliographic databases:
UDC: 519.6+513.8
Received: 25.11.1993

Citation: A. V. Pukhlikov, “Liouville's theorem in optimal control problems”, Differ. Uravn., 30:11 (1994), 1958–1965; Differ. Equ., 30:11 (1994), 1808–1814

Citation in format AMSBIB
\Bibitem{Puk94}
\by A.~V.~Pukhlikov
\paper Liouville's theorem in optimal control problems
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 11
\pages 1958--1965
\mathnet{http://mi.mathnet.ru/de8493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1348286}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 11
\pages 1808--1814


Linking options:
  • http://mi.mathnet.ru/eng/de8493
  • http://mi.mathnet.ru/eng/de/v30/i11/p1958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021